MAUDE Adverse Event Report: SMITHS MEDICAL ASD, INC. JELCO; SYRINGE, ANTISTICK

SMITHS MEDICAL ASD, INC. JELCO; SYRINGE, ANTISTICK
Model Number 4429-1
Medical Device Problem Code Device Markings/Labelling Problem (2911)
Health Effect - Clinical Code No Patient Involvement (2645)
Date of Event 12/10/2020
Type of Reportable Event Malfunction
Event or Problem Description
Quality defect, the barrel markings are askew on the barrel of the syringe.The even numbers on the scale are squarely aligned but the odd numbers are skewed approximately 20 degrees upward.Concerned that the customer would reject the lot fear of miss-dosing patients.No patient involvement.
 
Additional Manufacturer Narrative
H10- device evaluation results: evaluation of the provided samples with unaided eye found that all graduation marks, located to the left and to the right of the barrel axis, are perpendicular to the barrel axis.Although the numbers, located to the left from barrel axis may visually appear to be slightly angled, they were visibly legible and centered on the graduation marks.These numbers were observed to be close to, but not touching the ends of the graduation lines.The provided samples were further evaluated for zero line registration and print orientation by using in-process test methods.The syringes passed the optical evaluation for zero line and met the tolerances of the print orientation gage.The provided samples were found to be within established specification and met iso8537:2016 (e) requirements.Based on the evaluation of the provided evidences, the reported allegation could not be confirmed.
 
Additional Manufacturer Narrative
This remediation mdr was generated under protocol (b)(4), as a result of warning letter cms# (b)(4).
 
Additional Manufacturer Narrative
Other text: additional information: g3, h7, h9.This remediation mdr was generated under protocol (b)(4), as a result of warning letter cms# (b)(4).

Brand Name
JELCO
Common Device Name
SYRINGE, ANTISTICK
Manufacturer (Section D)
SMITHS MEDICAL ASD, INC.
10 bowman dr.
keene NH 03431
Manufacturer (Section G)
NULL
10 bowman dr.
keene NH 03431
Manufacturer Contact
david halverson
6000 nathan lane north
minneapolis, MN 55442
MDR Report Key11144337
Report Number3012307300-2021-00231
Device Sequence Number631995
Product Code MEG
UDI-Device Identifier00351688060948
UDI-Public00351688060948
Combination Product (Y/N)N
PMA/510(K) Number
K063755
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Remedial Action Recall
Type of Report Initial,Followup,Followup,Followup
Report Date (Section B) 10/31/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Expiration Date07/13/2025
Device Model Number4429-1
Device Catalogue Number4429-1
Device Lot Number4014096
Was Device Available for Evaluation? No
Date Returned to Manufacturer12/18/2020
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 12/10/2020
Supplement Date Received by Manufacturer01/12/2021
07/10/2022
07/10/2022
Initial Report FDA Received Date01/10/2021
Supplement Report FDA Received Date02/08/2021
09/21/2022
10/31/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured08/14/2020
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
Z-1798-2021
Patient Sequence Number1
Patient SexUnknown